A Berry-Esseen theorem on semisimple Lie groups

Filippo Tolli

Annales de l'I.H.P. Probabilités et statistiques (2000)

  • Volume: 36, Issue: 3, page 275-290
  • ISSN: 0246-0203

How to cite


Tolli, Filippo. "A Berry-Esseen theorem on semisimple Lie groups." Annales de l'I.H.P. Probabilités et statistiques 36.3 (2000): 275-290. <http://eudml.org/doc/77659>.

author = {Tolli, Filippo},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {Berry-Esseen type estimates; semisimple Lie groups},
language = {eng},
number = {3},
pages = {275-290},
publisher = {Gauthier-Villars},
title = {A Berry-Esseen theorem on semisimple Lie groups},
url = {http://eudml.org/doc/77659},
volume = {36},
year = {2000},

AU - Tolli, Filippo
TI - A Berry-Esseen theorem on semisimple Lie groups
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 2000
PB - Gauthier-Villars
VL - 36
IS - 3
SP - 275
EP - 290
LA - eng
KW - Berry-Esseen type estimates; semisimple Lie groups
UR - http://eudml.org/doc/77659
ER -


  1. [1] Anker J.Ph., Sharp estimates for some functions of the laplacian on symmetric spaces of noncompact type, Duke Math. J.65 (1992) 257-297. Zbl0764.43005MR1150587
  2. [2] Bougerol Ph., Comportement asymptotique des puissances de convolution d'une probabilité sur un espace symétrique, Astérisque Soc. Math. France74 (1980) 29-45. Zbl0463.60009MR588156
  3. [3] Bougerol Ph., Théorème central limite local sur certains groupes de Lie, Ann. Sci. Ec. Norm. Sup.14 (1981) 403-431. Zbl0488.60013MR654204
  4. [4] Feller W., An Introduction to Probability Theory and its Applications, Wiley, New York, 1968. Zbl0155.23101MR228020
  5. [5] Hebisch W., Saloff-Coste L., Gaussian estimates for Markov chains and random walks on groups, Ann. Probab.21 (1993) 673-709. Zbl0776.60086MR1217561
  6. [6] Helgason S., Groups and Geometric Analysis, Academic Press, New York, 1984. Zbl0543.58001MR754767
  7. [7] Lohoué N., Estimations Lp des coefficients de représentation et opérateurs de convolution, Adv. Math.38 (1980) 178-221. Zbl0463.43003MR597197
  8. [8] Schaefer H.H., Banach Lattices of Positive Operators, Springer, Berlin, 1974. Zbl0296.47023MR423039
  9. [9] Varopoulos N.Th., Manuscript. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.